research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
EXISTENCE AND UNIQUENESS THEOREM OF FRACTIONAL DIFFERENTIAL EQUATION USING SADOVISKI FIXED – POINT THEOREM

Authors: Hamed, Z. SH. --- Fadhel, F. S.
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2007 Volume: 10 Issue: 1 Pages: 115-119
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

The main objective of this paper is to state and prove the existence and uniqueness theorem of fractional differential equations using one of the most important theorems in nonlinear functional analysis which is the Sadoviski fixed – point theorem. Here the undertaken differential operator is in the sense of Riemann – Liouville definition of fractional integration.

الهدف الرئيسي لهذا البحث هو لبيان وبرهان نظرية الوجود والوحدانية للمعادلات التفاضلية ذات الرتب الكسرية بالاعتماد على واحدة من أهم نظريات التحليل الدالي الا وهي نظرية سادوفسكي للنقطة الصامدة وقد تم الاعتماد على تعريف ريمان – ليوفيل في اشتقاق للتكاملات الكسرية.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2007 (1)